# SDR EY2R56219A

- Difficulty date: May 3, 2000
- Submitted: May 5, 2000
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 1900D
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4A3I
- System (JASC): 6110 · Propeller Assembly
- Part: Bracket
- Part number: 57B6265
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Hartzl
- Component part number: HCE4AI
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AT MOUNTING HOLE.
